MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR SOFTSLK 1.5 9X25 STER; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR SOFTSLK 1.5 9X25 STER; SCREW, FIXATION, BONE
Model Number 7207008
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl procedure, the screw simply not insert properly.Backup device was available to complete the procedure.No significant delay and no patient injuries were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10, h3,h6: the reported 9x25mm soft silk screw, used in treatment, has not been returned for evaluation.Without the reported product a visual or functional evaluation cannot be performed and the customers complaint cannot be confirmed.From the information provided, the anchor broke during insertion.An exact root cause cannot be determined with confidence; however, factors that could have contributed to the reported event include: improper site preparation.Pathological conditions of the bone that would prevent secure fixation.The instruction for use outlines precautionary statements and instructions in regards to the use of the device to avoid damage or non-functionality.A review of the manufacturing and complaint records was performed for the reported lot, there were no indications that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
SCR SOFTSLK 1.5 9X25 STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10236769
Report Number1219602-2020-00990
Device Sequence Number3093073
Product Code HWC
UDI-Device Identifier03596010252692
UDI-Public03596010252692
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K921481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2020
Device Model Number7207008
Device Catalogue Number7207008
Device Lot Number50565081
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date08/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1